A 39-year-old member asked:
I have recently switched birth control pills and am having horrible low back pain. is this normal?
1 doctor answer • 3 doctors weighed in
A Verified Doctoranswered
Talk to doctor: When switching birth control pills it is not uncommon to have some minor side effects which generally go away in a cycle or two. If it is horrible pain i would speak to your doctor.
6.2k viewsReviewed >2 years ago
Last updated Dec 18, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.